# SDR 05052

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 81,704 hours, 20,218 cycles
- Engine: Pwa JT9D7Q
- Engine time: 61,657 hours, 13,934 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, A

## Discrepancy

AFTER INITIATING CLIMB THRUST AT 1,000 FT, NR 3 ENGINE FIRE LIGHT ILLUMINATED WITH ACCOMPANYING FIRE WARNING BELL AND BOTH MASTER WARNING LIGHTS.  ENGINE FIRE CHECKLILST, FUEL JETTISON CHECKLIST AND NR 2 GENERATOR INOPERATIVE CHECKLIST ACCOMPLISHED IAW WITH QRH RETURNED TO LAND.
